# SDR AALA202303224911

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 79,879 hours, 10,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND DOOR 4R EMERGENCY POWER ASSIST SYSTEM (EPAS) GREEN LIGHT OFF. REPLACED EPAS BATTERY PACK PER AMM 52-1-20-400-805-002. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
